I stopped taking the pill at the beginning of November because my husband and I wanted to start trying for a baby after the holidays. I almost never had breakthrough bleeding while I was on the pill (which I took for about 5 years), and my periods didn't restart in November or December (I know it can sometimes take a while after you stop taking BC). About 10 days ago, I started having mild cramps off and on--nothing major, but noticeable. In the past, I'd occasionally get cramps a day or two before my period. But so far, no period. Is this normal? Something that happens after you go off the pill? Is this just a slow readjustment period for my body? This seems strange and I'm a little afraid I screwed my body up by being on BC for so long.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.